# SDR MALA040344

- Difficulty date: April 25, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- Aircraft time: 30,852 hours, 25,939 cycles
- Propeller: Rotol R3544123F13
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: R3904123F
- Part serial: DAP000392
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PROP DEICE ANNUNCIATION ILLUMINATES IN NORM AND MAX INFLIGHT.  AIR RETURN TO MEM.  MAINTENANCE REMOVED & REPLACED LEFT PROP IAW JC 6110-303.  P\N OFF R390/4-123/F27.  P\N ON R389/4-123/F26.  S/N ON DAP0199, S/N OFF DAP/0003/92.  ALL CHECKS GOOD.
